# SDR DL767982109

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450407
- Condition: Contaminated
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, SMOKE OBSERVED FROM AFT GALLEY OVENS.  COULD NOT DETERMINE SOURCE OF SMOKE, FOOD OR ELECTRICAL. FOUND BURNT SUBSTANCE IN CORNER OF LOWER LEFT OVEN IN AFT GALLEY.  REPLACED OVEN ASSEMBLY AND NEW OVEN, OPS NORMAL.
